Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcychanhk

HELP!!!!!!!! I AM GETTING A LOT MORE SCARS FROM ACCUTANE

Recommended Posts

I have been taking vitamin C, zinc and centrum for the past 2 days , but still nth can stop me from scarring from no where . I can't see a new formation of acne , just a scar from no where . This is pissing me off , and i am just wondering if i can stop it with any means ! i have been off accutane for 3 and a half months , and am desperated for a solution to prevent myself from continuous scarring

Share this post


Link to post
Share on other sites
Guest agentx

how can u scar if u dont even have acne anymore?

Share this post


Link to post
Share on other sites

This is the weird thing! Another morning i woke up , i found out myself having more scars! I bet someone have experienced that. Chicago suggested me to moisturize myself and start taking vitamin C , centrum and zinc and i did all he said . I would like to know what else i can take or rub on my face to prevent myself from further scarring . I have been off accutane for 3.5 months, so i can't undertake any cosmetic procedures . I tried the lemon thing ,too and it doesn't work well on me . Perhaps my skin still can't heal properly , that's why !

Share this post


Link to post
Share on other sites
Guest agentx

Man all i can say is ... the OLD scars might look worse some days ... sleep and LOTS of others factors affect that ... but getting new scars? thats impossible lol

Share this post


Link to post
Share on other sites

believe it or not . there are a whole bunch of ppl suffering from scarring during the 6 months period of post accutane-taking . So u got no scars from that?! Anyway . good luck ! ^^

Share this post


Link to post
Share on other sites

I know exactly what u mean!!! I am getting scars out of no where to and took accutane almost 4 years ago. MY skin has been ruined and everyone is saying how bad it got in my family. I am so depressed and have found nothing that works

Share this post


Link to post
Share on other sites
Guest agentx

man after 6 months of EXTENSIVE research about skin problems and specially accutane ... this is the first time im seeing something like this. You guys SURE that they arent already present scars ? which just appear again? and then look allright sometimes?

Share this post


Link to post
Share on other sites
Guest agentx

ermmm ... just so u guys know . i have been on accutane ... finished it.

Share this post


Link to post
Share on other sites

YLEM . I WISH YOU GOOD LUCK . AFTER 3 MORE MONTHS , I WILL TRY EVERYTHING U HAVE BEEN TRYING on OVER the past yrs . IF YOU HAVE READ THE POSTS THOROUGH ENOUGH, u will notice that everyone who thinks smoothbeam works has NEVER taken accutane before . WE are exceptional , So we have to do more research than everyone else ! I hope everyone who has taken accutane before , especially those who ended up with plenty of scarrings , come together and talk about the treatments they have been undertaking and the % of improvement they have on themselves . THANK YOU

Share this post


Link to post
Share on other sites

I took 2 treatments of accutane and after the second treatment it seemed like every place I had ever had a pimple turned into a scar. I have small scars all over my face that did not break out immediately before the scars appeared. It's like my skin was weakened by the acne and then the accutane just dissolved the collagen there to make the scar. Very wierd and very depressing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×